# SDR 08FDEA03309

- Difficulty date: August 7, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000251
- Part serial: FH1093
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 6-5750-7-5000 PT 3 "WINGS INBD FLAP, REPLACEMENT NOSE   RIB 7 LT, STEP 10;  THE ACCESS HOLE HAS BEEN PREVIOUSLY CUT AND IS 0.500" TOO   LARGE.  FLAP WAS FOUND TO BE BEYOND TIMELY REPAIR.  RECEIVED NEW FLAP REF TAG NR 6934A5.  FOR INSTALLATION OF THE FLAP SEE NON-ROUTINE N00518.  NO FURTHER ACTION IS REQUIRED.
